# SDR SWAA2024020836160

- Difficulty date: December 29, 2023
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500C STR 26L CLIP UNDER ZEE CHANNEL CRACK<[01] REMOVED AND REPLACED CLIP AT FWD CARGO COMPT STA 500C UNDER Z CHANNEL PER REF SRM 51-40-02-0G-0.;[02] VERIFIED STEP # 1
